# SDR KCSA20130930010

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 66,652 hours, 11,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Link
- Condition: Out Of Alignment
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR MOUNTED ESCAPE SLIDE DEPLOYMENT LINK OUT OF ALIGNMENT.  ADDED SHIMS TO ALIGN SLIDE DEPLOYMENT LINK WITH SLIDE DEPLOYMENT HOOK IAW AMM 25-68-01.  OPS CHECK GOOD ON LT FLOOR MOUNTED ESCAPE SLIDE.
